# SDR F3LA2014091101064

- Difficulty date: September 1, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 38,965 hours, 19,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Part time: 38,965 hours, 19,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C8 S2 CHECK.  FWD CABIN FLOORBEAM BETWEEN FRAME 16 - 18 Y1292 CORRODED TO 50% OF MATERIAL THICKNESS, OUT OF LIMITS.  R & R FLOORBEAM IAW SRM 51-42-11 PAR 5  A-D.  ACFT DUE OUT OF C CHECK SEPTEMBER 16, 2014.
